# SDR AALA200803031

- Difficulty date: December 3, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 34D INOPERATIVE.  FOUND LOOSE CONNECTION.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 34D.
